# SDR DL76G061059

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 26,543 hours, 3,941 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,913 hours, 8,056 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING T/O FROM ATL, NR 2 ENG HAD SURGE EVENT RETURNED TO ATL FOR INSPECTION.  REMOVED HPC 1 - 2 - 3 AND 12 BORO PLUGS.  PERFORMED BOROSCOPE  INSP NR 2 ENG S/N 704750 HPC STAGES 1 AND 12 AND HPC STG 1 FOUND DAMAGE TO HPC STG 1 BLADES BEYOND AMM LIMITS, REF ITE 010 THIS LOG PAGE.  REINSTALLED THE HPC 1 - 2 - 3 AND 12 BOROSCOPE PLUGS .  REPLACED NR 2 ENG PER TRANSMITTAL NR 01T161.
